# SDR UIEA9915

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Engine: Ge CF650C2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 9068M44G01
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

FLT 322 - BOG/MIA-IFSD - NR 1 ENGINE FUEL FLOW FLUCTUATED ERRATICALLY, NO OTHER ENGINE PROBLEMS.  AFTER APPROX 5 MINUTES ENGINE FLAMED UNEVENTFULLY.  DECIDED NOT TO ATTEMPT A RELIGHT.  CONTINUED TO MIA, DECLARED AND EMERGENCY AND LANDED.  DURING TROUBLESHOOTING MAINTENANCE FOUND FUEL MANIFOLD LINE GOING TO P/D VALVE FROM FUEL FLOW TRANSMITTER CRACKED BY FLANGE WELD.  ALSO, FOUND OIL LINE GOING TO GEAR CASE DAMAGED ALONG WITH BRACKET, REF IPC 73-11-01, FIG 1, PAGE OC, ITEM 5, P/N 9068M44G01.  REPLACED NR 1 ENGINE, OPERATIONAL CHECK SATISFACTORY.  (M)
